# SDR AALA202109309841

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 6,274 hours, 1,776 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE, FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURE, DECLARED AN EMERGENCY AND RETURNED TO DFW WHERE THE AIRCRAFT LANDED SAFELY AND WAS TOWED OFF THE RUNWAY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
